Results 1 to 10 of 10

Thread: Cystometry and Myrbetriq/Mirabegron

  1. #1

    Default Cystometry and Myrbetriq/Mirabegron

    I saw my Urologist today and will now undergo cystometry tests (euch!) and will then try a course of mirabegron.

    Online reviews for mirabegron (known as myrbetriq in the States) appear split 50:50 between those that swear by it and those who swear never to touch it again!

    Does anyone have direct experiences out there you would care to share on either on what to expect and how to prepare for the tests or the efficacy or side effect of the medicine?

    Kind regards MWHE

  2. #2

    Default

    I was on the med for a while so I can weigh in if only a little
    (first thing I should mention dizziness is a side effect I am very prone to if a med has it as a side effect I will probably experience it)
    first night on it I felt tired a little dizzy had a slight headache I awoke the next morning with intense nausea to the extent that I was spitting bile into my bathroom sink trying not to vomit, the nausea continued for the entire time that I was on the med however it decreased in severity over time
    fatigue headaches and dizziness came and went over the time I was taking it
    people often complain of a fast heartbeat and of feeling it in their chest however I did not experience this
    it apparently pushes blood pressure high and I heard of people stroking out while taking it that being said stroke like symptoms are also a possible side effect

    moving onto the effect the truth is that it did not help me much I suffer from urge incontinence urinary frequency and some rather severe pain at times, I do not know what you suffer from however while on it I saw a slight decrease in frequency and accidents but it was only slight and if anything the pain may have been worse

    do not take my word as gospel on the medication everyone is different and these things can vary greatly from one person to another some may have 0 side effects some may get them all

    I made a thread a while ago discussing my urodynamic testing which may be of help to you

    good luck to you

  3. #3

    Default

    It worked great for me for about 2.5 - 3 months. After that it seemed that it stopped working and I was wetting my self a lot again. It made me very thirsty and I had bad dry mouth and throat.

  4. #4

    Default

    Thanks Saix and Merp.

    Saix, reading your posts you do appear to have had a bit of a roller coaster ride over the past couple of years.

    I'll go in with an open mind and my fingers crossed. As for the meds, although no side effects to speak of the ones I have tried so far have been pretty ineffective

    Kind regards MWHE

  5. #5

    Default



    Quote Originally Posted by saix View Post
    I was on the med for a while so I can weigh in if only a little
    (first thing I should mention dizziness is a side effect I am very prone to if a med has it as a side effect I will probably experience it)
    first night on it I felt tired a little dizzy had a slight headache I awoke the next morning with intense nausea to the extent that I was spitting bile into my bathroom sink trying not to vomit, the nausea continued for the entire time that I was on the med however it decreased in severity over time
    fatigue headaches and dizziness came and went over the time I was taking it
    people often complain of a fast heartbeat and of feeling it in their chest however I did not experience this
    it apparently pushes blood pressure high and I heard of people stroking out while taking it that being said stroke like symptoms are also a possible side effect

    moving onto the effect the truth is that it did not help me much I suffer from urge incontinence urinary frequency and some rather severe pain at times, I do not know what you suffer from however while on it I saw a slight decrease in frequency and accidents but it was only slight and if anything the pain may have been worse

    do not take my word as gospel on the medication everyone is different and these things can vary greatly from one person to another some may have 0 side effects some may get them all

    I made a thread a while ago discussing my urodynamic testing which may be of help to you

    good luck to you
    Hi Saix,
    Do you have a link to the thread you created about Miabegron? I'll have it prescribed from my doctor soon to help with my OAB. Like you I'm prone to have all the nasty sideeffects from medicines of all kinds.

  6. #6

    Default



    Quote Originally Posted by NotTheAverageMan View Post
    Hi Saix,
    Do you have a link to the thread you created about Miabegron? I'll have it prescribed from my doctor soon to help with my OAB. Like you I'm prone to have all the nasty sideeffects from medicines of all kinds.
    Didnt make a full thread about it just briefly mentioned it in my last update thread, the post I did in this one has a million times more info then when I last brought it up
    feel free to ask anything though

  7. #7

    Default



    Quote Originally Posted by saix View Post
    Didnt make a full thread about it just briefly mentioned it in my last update thread, the post I did in this one has a million times more info then when I last brought it up
    feel free to ask anything though
    Could I ask you to elaborate on the medication? How did your doctor react when you told him about the limited effect and the side effects it did cause you?
    Becasue my doctor is so confident in this new drug, that he's really pushing for it, and given that Miabegron is expensive as hell, I wan't to know the tradeoffs.
    A little about my background, I go anywhere between 10-14 times a day including nighttime with various strong urges and wetting episodes with small spurts in between - slow loeaking, though nighttime doesn't really wake me up, instead I tend to wake up in a wet diaper....with little to no knowledge on when it happened.

    Anyway I have googled Miabegron myself, and to be honest the list of side effects associated with this drug, doesn't really differ that much from the old OAB medications, though high blood pressure and heart pounding certainly isn't associated with the old kind of drugs only with Miabegron...so I truly wonder why the medical professionals are pushing for the Miabegron???

  8. #8

    Default



    Quote Originally Posted by NotTheAverageMan View Post
    Could I ask you to elaborate on the medication? How did your doctor react when you told him about the limited effect and the side effects it did cause you?
    Becasue my doctor is so confident in this new drug, that he's really pushing for it, and given that Miabegron is expensive as hell, I wan't to know the tradeoffs.
    A little about my background, I go anywhere between 10-14 times a day including nighttime with various strong urges and wetting episodes with small spurts in between - slow loeaking, though nighttime doesn't really wake me up, instead I tend to wake up in a wet diaper....with little to no knowledge on when it happened.

    Anyway I have googled Miabegron myself, and to be honest the list of side effects associated with this drug, doesn't really differ that much from the old OAB medications, though high blood pressure and heart pounding certainly isn't associated with the old kind of drugs only with Miabegron...so I truly wonder why the medical professionals are pushing for the Miabegron???
    I dont know how much more I could elaborate, the post I made in this thread is pretty much everything I had to say about it
    my specialist didnt react the conversation was basically
    "did it work for you?"
    "no"
    "ok stop taking it lets discuss the next step"
    it is indeed an expensive drug though 2 aud a pill

  9. #9

    Default

    No personal experience with any of these drugs, but from a pharmacist perspective... unfortunately none of these drugs have a great effectiveness rate, but some people do benefit. This is a newer one than a lot of them (at least for us where I live), and the nice thing about it is that it's less likely to cause the side effects that are really common with other drugs for this (constipation, dry mouth, tiredness, dizziness). A lot of the side effects that you can experience with it will go away over a bit of time. If you did try it and find it not to your liking, the side effects stop when you stop taking the drug. It's your decision of course but I wouldn't be more reluctant to try this than any of the other drugs out there that treat the same thing. Good luck <3

  10. #10

    Default

    Thanks PetiteAbeille (lovely name by the way!) good to see some positive feedback. My urologist seems to be rational without an agenda so I'll give it a go. It's a bit strange/ironic being a DL with a sprinkling of AB that I am now facing these issues.

    Kind regards MWHE

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.